PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
Czasopismo
1998-1999 | 87 | 4 | 367-390
Tytuł artykułu

On finite pseudorandom binary sequences III: The Liouville function, I

Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
Słowa kluczowe
Czasopismo
Rocznik
Tom
87
Numer
4
Strony
367-390
Opis fizyczny
Daty
wydano
1999
otrzymano
1998-07-31
Twórcy
  • Institut de Mathématiques de Luminy, CNRS-UPR 9016, 163 av. de Luminy, Case 930, 13288 Marseille Cedex 9, France
  • Institut de Mathématiques de Luminy, CNRS-UPR 9016, 163 av. de Luminy, Case 930, 13288 Marseille Cedex 9, France
  • Institut de Mathématiques de Luminy, CNRS-UPR 9016, 163 av. de Luminy, Case 930, 13288 Marseille Cedex 9, France
autor
  • Département de Mathématiques, Institut Girard Desargues, UPRES-A 5028, Université Claude Bernard, Lyon 1, 43, Bd du 11 Novembre 1918, Bât. 101, 69622 Villeurbanne Cedex, France
  • Department of Algebra and Number Theory, Eötvös Loránd University, Múzeum krt. 6-8, 1088 Budapest, Hungary
Bibliografia
  • [Ch] S. Chowla, The Riemann Hypothesis and Hilbert's Tenth Problem, Gordon and Breach, New York, 1965.
  • [Ell1] P. D. T. A. Elliott, Probabilistic Number Theory, Vol. II, Springer, New York, 1980.
  • [Ell2] P. D. T. A. Elliott, On the correlation of multiplicative functions, Notas Soc. Mat. Chile 11 (1992), 1-11.
  • [Ell3] P. D. T. A. Elliott, On the correlation of multiplicative and the sum of additive arithmetic functions, Mem. Amer. Math. Soc. 538 (1994).
  • [GH] S. W. Graham and D. Hensley, Problem E3025, Amer. Math. Monthly 90 (1983), 707.
  • [Ha] G. Halász, Über die Mittelwerte multiplikativer zahlentheoretischer Funktionen, Acta Math. Acad. Sci. Hungar. 19 (1968), 365-403.
  • [HR] H. Halberstam and H.-E. Richert, Sieve Methods, Academic Press, London, 1974.
  • [HPW] G. Harman, J. Pintz and D. Wolke, A note on the Möbius and the Liouville function, Studia Sci. Math. Hungar. 20 (1985), 295-299.
  • [Hi1] A. Hildebrand, Multiplicative functions at consecutive integers, Math. Proc. Cambridge Philos. Soc. 100 (1986), 229-236.
  • [Hi2] A. Hildebrand, On consecutive values of the Liouville function, Enseign. Math. 32 (1986), 219-226.
  • [Hi3] A. Hildebrand, Math. Reviews, review no. 95d:11099.
  • [Li] J.-E. Littlewood, Quelques conséquences de l'hypothèse que la fonction ζ(s) de Riemann n'a pas de zéros dans le demi-plan R(s) > 1/2, C. R. Acad. Sci. Paris 154 (1912), 263-266.
  • [MS1] C. Mauduit and A. Sárközy, On finite pseudorandom binary sequences I: Measure of pseudorandomness, the Legendre symbol, Acta Arith. 82 (1997), 365-377.
  • [MS2] C. Mauduit and A. Sárközy, On finite pseudorandom binary sequences II: The Champernowne, Rudin-Shapiro and Thue-Morse sequences. A further construction, J. Number Theory, to appear.
  • [Sa] A. Sárközy, On the number of prime factors of integers of the form $a_i + b_j$, Studia Sci. Math. Hungar. 23 (1988), 161-168.
  • [Sc] A. Schinzel, Remarks on the paper 'Sur certaines hypothèses concernant les nombres premiers', Acta Arith. 7 (1961/1962), 1-8.
  • [ScSi] A. Schinzel et W. Sierpiński, Sur certaines hypothèses concernant les nombres premiers, Acta Arith. 4 (1958), 185-208; Corrigendum: Acta Arith. 5 (1959), 259.
  • [St1] G. Stepanauskas, The mean values of multiplicative functions, II, Liet. Mat. Rink. 37 (1997), 212-223 (in Russian).
  • [St2] G. Stepanauskas, The mean values of multiplicative functions, III, in: Analytic and Probabilistic Methods in Number Theory, New Trends in Probability and Statistics, Vol. 4, A. Laurinčikas et al. (eds.), VSP BV, Utrecht, 1997, 371-387.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-aav87i4p367bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.